# SDR COMA9660207

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE CAME ON IN FLIGHT.  REPLACED PROX SENSOR ON NR 1 LATCH PIN, OPS CHECK GOOD.
